Change search
ReferencesLink to record
Permanent link

Direct link
Inequalities on well-distributed point sets on circles
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2007 (English)In: Journal of Inequalities in Pure and Applied Mathematics, ISSN 1443-5756, Vol. 8, no 2, 34- p.Article in journal (Refereed) Published
Abstract [en]

The setting is a finite set P of points on the circumference of a circle, where all points are assigned non-negative real weights w(p). Let Pi be all subsets of P with i points and no two distinct points within a fixed distance d. We prove that Wk2 ≥ Wk+1W k-1 where Wk = ΣA∈Pi Πp∈Aw(p). This is done by first extending a theorem by Chudnovsky and Seymour on roots of stable set polynomials of claw-free graphs.

Place, publisher, year, edition, pages
2007. Vol. 8, no 2, 34- p.
Keyword [en]
Circle, Claw-free, Real roots
National Category
URN: urn:nbn:se:kth:diva-155607ScopusID: 2-s2.0-34547285661OAI: diva2:762122

QC 2014111

Available from: 2014-11-10 Created: 2014-11-07 Last updated: 2014-11-10Bibliographically approved

Open Access in DiVA

No full text


Search in DiVA

By author/editor
Engström, Alexander
By organisation
Mathematics (Dept.)
In the same journal
Journal of Inequalities in Pure and Applied Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 15 hits
ReferencesLink to record
Permanent link

Direct link